Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have light hair on face, taken Sustanon. Should I continue it despite poor results?

Hi i am Rohit 24 years old. Still i dont grow beard and mustache though light hairs do grow on my face and i shave once a week. But the problem is that the hairs are not hard and if i want to have proper beard than i cant because those light hairs will keep growing slowly. For this i consulted a doctor and he gave me injections( sustanon 250). Now its been 6 months using the injections and still i cant see fair results. Can you suggest should i continue those injections ? Or to stop them
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Jul 2012
Dear Rohit. I empathise with your particular predicament. Before starting these injections, it may have been wise to do a hormonal assay to see if there was any 'reason' for the scanty growth. You may still run these tests at an authorised laboratory. Your treating dermatologist will be in the best position to advise if you should continue with the injections. I would stop them & use topical 2% minoxidil solutions on the area for a 3 month period twice daily on a dry surface. Good luck & hope you develop healthy whiskers! Dr Praveen Rodrigues MD Dermatologist & Cosmetologist, Bangalore, India
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor